# SDR DALA2022060703974

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,710 hours, 21,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 DTE, ER/A 599862-14; FUSELAGE / SKIN AND INTERCOSTAL / STA. 1540 - 1560, S-27R - S-29R / CORROSION. CORRECTIVE ACTION: REF ERA 599862-14 (2262989)
